# SDR DXTA2021072345690

- Difficulty date: July 23, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N113QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9722
- Aircraft time: 4,502 hours, 2,126 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: GW41561501
- Part serial: 2986
- Condition: Defective
- Location: Lt Brake
- Stage of operation: AP
- How discovered: L
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

L OUTBD BRAKE FAIL AMBER CAS: THE MESSAGE CAME ON WHEN WE SELECTED GEAR DOWN POSITION AT KRVS. WE DID A GO AROUND AND RAN CHECKLIST. RAN ALL CHECKLISTS AND DIVERTED BACK TO KICT DUE TO MUCH LONGER RUNWAY. THE "AUTOBRAKE FAIL " CAS MESSAGE CAME ON AS WELL, BUT WAS DUE TO TUE BRAKE FAILURE. THE AIRPORT IN KICT DECLARED AN EMERGENCY FOR US AND WE WERE MET BY THE FIRE EQUIPMENT. THE FAULT CODE LISTED IS 3246015HA. //SIGNOFF// PERFORMED BRAKE CONTROL VALVE TEST IN A/C OMS AND FOUND L/H OUTBD BCV RESISTANCE TEST FAIL BCV CHANNEL A AND B SHOWS L/H OUTBOARD PRESSURE PULSE TEST FAILURE L/H OUTBOARD BRAKE PRESSURE SHOWS L/H OUTBOARD BRAKE STUCK AND NO HYD FLUID WOULD FLOW AND NO MOVEMENT OF PUCKS ON BRAKE STUCK IAW GLOBLE 5000 AMM PART 2 REV 38 32-43-00 SENT NUM DOWNLOAD TO MCC IAW GL5000 AMM PART 2 REV 7 TASK 45-45-00 R&R L/H BRAKE CONTROL VALVE RESISTANCE TEST IN A/C OMS TEST PASSED PERFORMED OPS TEST OF THE BRAKE SYSTEM IAW GL-5000 AMM 32-43-00 REV 38 TEST FAILED PERFORMED OPS CHECK OF BRAKE HYD FUSE IAW GL-5000 AMM 32-13-33 REV 38 OPS CHECK FAILED R&R BRAKE HYD FUSE IAW GL500 AMM 32-43-33 REV 38 PERFORMED OPS CHECK OF BRAKE HYD FUSE IAW GL500 GVFD AMM 32-93-04 REV 38, OPS CHECK PASSED PERFORMED OPS CHECK OF THE BRAKES SYSTEM IAW GL5000 AMM 32-93-04 REV 38 OPS CHECK PASSED NO DEFECTS NOTED TAXIED AND OPS CHECKED BRAKES IAW GL5000 GROUND OPS CHECK LIST REV 16 NO DEFECTS NOTED
